# SDR SWAA105881

- Difficulty date: September 28, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 31,138 hours, 17,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LENS BROKEN AT ROW 11.  REMOVED AND REPLACED LENS PER MM.
